• Taxol rash

    Asked by Hopefulinnh on Friday, May 24, 2013

    Taxol rash

    I have this nasty taxol rash on both arms up to the elbow. How long after chemo is done will it go away? I have one more treatment on may 30 th.

    2 Answers from the Community

    • BuckeyeShelby's Avatar

      Did you have an IV leak? That was the only time I had anything like a rash w/Taxol. The burn itchy thing lasted about 3 weeks, but I think I'm just getting full feeling back, and it happened in December. Hope your rash gets better soon.

      over 3 years ago
    • Hopefulinnh's Avatar

      No leak. It is a side effect of taxol, though not everyone gets it. Lucky me got all the possible taxol side effects. I did find a lotion at a natural food store. All natural ingredients, it is working, slowly, but it is looking better and going away. It is from derma e and is called psorzema.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more invasive (infiltrating) ductal carcinoma questions.  Also, don't forget to check out our Invasive (Infiltrating) Ductal Carcinoma page.